Is hair loss a side effect plavix? I was being treeted with plavix and experinced hair loss
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
not the usual hair loss of everyday... this is major hair loss... at this rate I'll be asking locks of love for some hair back, which I donated ...
1 answer • 5 Nov 2009
On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and ...
3 answers • 18 Dec 2010
From my PA, it was mentioned about hair loss. I can't afford to loss all my hair. How can this be counteracted? Will the pharmaceutical company ...
1 answer • 30 Apr 2013
I have noticed a significant hair loss on the sides of my head. I have recently stopped taking it in the last month or so. Hair loss began before ...
1 answer • 26 Jun 2013